I Have Headache And Feel Pain In My Arm After Taking Codvid-19 Vaccine-Naa Ashorkor Scares Ghanaians

Media personality Naa Ashorkor is intensifying the fears and doubts many Ghanaians are having about the codvid-19 vaccine.

According to Naa after taking the codvid-19 jab she is experiencing the expected side effects. The likes of headache, fatique, pain in the arm are some effects she is going through.

Despite going through the side effects she says she is not freaking out, neither is she worried. She went ahead to encourage everyone to go for their codvid-19 jab.

Meanwhile the Minister-designate Kwaku Agyemang-Manu says government might consider making the codvid-19 jab compulsory if the need arises. This means Ghanaians must endeavor to go for the jab before it gets to the compulsory stage.

SEE POST BELOW;

https://www.instagram.com/p/CL9ugobH6FM/?utm_source=ig_web_copy_link
Total
2
Shares
Related Posts
Total
2
Share